# SDR A6WA200740369

- Difficulty date: July 6, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 8,719 hours, 8,022 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 621 FLOOR SUPPORT ANGLE CRACKED APPROX .2 INCH LONG.  (K)  MAINTENANCE REPAIRED RIGHT FLOOR SUPPORT ANGLE AT FS 621 IAW BOMBARDIER REO 601R-53-61-117.  (M)
